MAUDE Adverse Event Report: DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH

DAVOL INC., SUB. C.R. BARD, INC. -1213643 PHASIX MESH; SURGICAL MESH
Catalog Number 1192040
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Seroma (2069)
Date of Event 03/13/2026
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As reported, the subject patient was diagnosed with a seroma post implant of phasix flat mesh.The seroma resolved without intervention.The clinician has assessed the patient's postoperative seroma as possibly related to the study device and probable relationship to the procedure.However, based on the information provided, the extent to which the phasix flat mesh implant used to treat the patient may have caused or contributed to the reported patient's postoperative seroma cannot be determined.Hence, no conclusions can be made.Seroma formation is a clinically understood potential complication of surgery/use of the device and is identified in the instructions-for-use provided with the device, as a possible complication.A review of manufacturing records was performed and found that the device was manufactured to specification.To date, this is the only reported complaint for this lot of (b)(4) units released for distribution.Note: section a through f: the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
As reported per clinical trial (b)(6): the subject patient was admitted to the hospital on (b)(6) 2026 and underwent an open primary laparotomy, colectomy, exploratory laparotomy and small bowel resection during which a phasix flat mesh onlay was placed and secured in place with absorbable monofilament sutures with 2-0 pds.The surgery was done with trimming the phasix mesh (39 cm length and 6 cm width).The midline fascia was completely closed with ethicon slow absorbing monofilament with running stitches approximately 1 cm far apart and 30 cm in length.Patient was discharged from hospital on (b)(6) 2026.On (b)(6) 2026, the subject patient developed a small seroma on incision site, no treatment or test done.The seroma was resolved on (b)(6) 2026.The reported adverse event (seroma) has been assessed per clinicians as possible related to the study device and a probable relationship to the procedure.It has been assessed as mild in severity and recovered and resolved; the reported ae does not meet the definition of a sae (serious adverse event) and the definition of usade (unanticipated serious adverse device event).

Brand Name
PHASIX MESH
Common Device Name
SURGICAL MESH
Manufacturer (Section D)
DAVOL INC., SUB. C.R. BARD, INC. -1213643
100 crossings blvd.
warwick RI 02886
Manufacturer (Section G)
BARD SHANNON LIMITED -3005636544
san geronimo industrial park
lot #1, road #3, km 79.7
humacao PR 00791
Manufacturer Contact
andrew topoulos
100 crossings blvd.
warwick, RI 02886
8005566756
MDR Report Key24839738
Report Number1213643-2026-00472
Device Sequence Number17630306
Product Code OOD
UDI-Device Identifier00801741107634
UDI-Public(01)00801741107634(11)250127(17)261028(10)HUKN1458
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161424
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2026
Reporter Type Manufacturer
Report Source Other,Study,Health Professional,User Facility
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number1192040
Device Lot NumberHUKN1458
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2026
Initial Report FDA Received Date04/10/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured01/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale
Patient Weight80 KG